Rowalief Paracetamol 500mg Film Coated Tablets 24 Pack
€2.00 Incl VAT
44 in stock
Product Details
Rowalief Paracetamol contains 500mg Paracetamol and include film coating to ensure the tablets are gentle on the stomach and easy to swallow. Suitable for the treatment of Headache, Toothache, Fever, Cold & Flu, Period pain and muscle pain.
Active Ingredients
Each tablet contains 500mg paracetamol.
How To Use:
Adults and children over 15 years : Take 1-2 tablets every 4-6 hours as required. Do not take more than 6 tablets in any 24 hour period.
Children aged 12-15 years : Take 1 tablet every 4-6 hours as required. Do not take more than 4.5 tablets in any 24 hour period.
Children aged 11-12 years: Take 1 tablet every 6 hours. Do not take more than 4 tablets in 24 hours .
Children aged 8-11 years : Take half a tablet every 4 hours or one tablet every 6 hours. Do not take more than 1.5 tablets in 24 hours.
DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT.